# SDR 95ZZZY0967

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N424MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7082
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: MS24149D1
- Condition: Shorted
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT RELAY HAS INTERNAL SHORT, UPON INSTALLATION UNIT POPS CIRCUIT BREAKER. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
